# SDR SWAA2023041715736

- Difficulty date: March 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 AT LEVEL STR 17R WL 208.1 RBL 46 AT GALLEY AREA 2023-185342<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N:45MG; S/N:221859911 DUE DATE: 07-NOV-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D. S/N: 220272512. DUE DATE: 17-DEC-23.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138203; DUE DATE: 11-APR-23.;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM 986.5 AT LEVEL STR 17R WL 208.1 RBL 46 AT GALLEY AREA IAW EA: 23-153-00987. SEE INDIVIDUAL SING-OFFS BELOW.;[05] CORRECTED ITEM 4: PERFORMED PERMANENT REPAIR ON FLOOR BEAM 986.5 BTW RBL 30.00 & RBL 50.00 AT WL 208.1 AFT GALLEY AREA IAW EA: 23-153-00987. SEE INDIVIDUAL SIGN-OFFS BELOW.;[06] PERFORMED PERMANENT REPAIR ON FLOOR BEAM 986.5 BTW RBL 30.00 & RBL 50.00 AT WL 208.1 AFT GALLEY AREA IAW EA: 23-153-00987. SEE INDIVIDUAL SIGN-OFFS BELOW. RII.
